| Catalog Number |
BNSS410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930); Pain (1994)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number cmp-(b)(4).A4: patient weight unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
Event or Problem Description
It was reported that implant was removed due to infection.At second po patient reporting continual discomfort and occasional numbness as if given novocain.Implant dropped 5mm into space that had formed due to infection.Tooth number 19.Additional appointment required for patient to have denture distal.Symptoms as a result of the event: abscess and pain.